# SDR FDEA202403080261

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 17,410 hours, 7,294 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483594
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO NOTICE IN FLIGHT CRACKING ON PERIMETER OF  WINDOWS.  RAN CHECKLIST FOR CRACKED WINDOW IN  FLIGHT.   AS PER CREW DEBRIEF F/O SLIDING WINDOW CRACKED  ALONG THE EDGE. NO ARCING AND NO LEAKAGE OR  PRESSURISATION ISSUES.  CARRIED OUT INSPECTION AND CHECKS  FOUND URETHANE INTERLAYER CRACKS ALONG EDGE OF  WINDOW, CRACKS FOUND WITHIN LIMITS  IAW AMM 56-11-00-6. AIRCRAFT OK FOR SERVICE.  R2 WINDOW HAS CRACKS IN URETHANE INTERLAYER.  WITHIN LIMITS PER AMM 56-11-00-6. CARRIED OUT INSPECTION ON ALL OTHER COCKPIT  WINDOWS FOUND NO ABNORMALITIES AS PER B767 AMM  56-11-00-6. A/C OK FOR SERVICE.
